JIMS has been acreditated by the General Directorate of Higher Education (DIKTI)
Journal of the Indonesian Mathematical Society (JIMS) disseminates new research results in all areas of mathematics and their applications. Besides research articles, the journal also receives survey papers that stimulate research in mathematics and their applications.¬†JIMS has been acreditated by the General Directorate of Higher Education (DIKTI) SK NO.:58/DIKTI/Kep/2013.¬†All published articles in JIMS are freely accessible in that website.
Registration and login are required to submit items online and to check the status of current submissions.
JIMS Call for Papers 2017-2018
|Journal of the Indonesian Mathematical Society (JIMS) Call for Papers 2017-2018
We invite you to submit your paper to JIMS. Papers submission deadlines:
Vol. 23 No. 1, April 2017, submission deadline: 24 Jan 2017
Vol. 23 No. 2, Oct 2017, submission deadline: 15 July 2017
Vol. 24 No. 1, April 2018, submission deadline: 24 Jan 2018
Vol. 24 No. 2, Oct 2018, submission deadline: 15 July 2018
Papers published in the six-monthly journal (April and October):
(1) report evaluation and research findings;
(2) treat conceptual and methodological issues; and/or
(3) consider the implications of the above for action; and/or
(4) an extensive book reviews section and also occasional reports on educational materials and equipment.
Volume 22 Number 1 (April 2016)
Table of Contents
|MAJORIZATION TYPE INEQUALITIES VIA GREEN FUNCTION AND HERMITE'S POLYNOMIAL|
|M. Adil Khan, N. Latif, J. Pecaric||1-25|
|COMPLEMENTARY DISTANCE SPECTRA AND COMPLEMENTARY DISTANCE ENERGY OF LINE GRAPHS OF REGULAR GRAPHS|
|Harishchandra S. Ramane, K.C. Nandeesh||27-35|
|A DYNAMICAL SYSTEM APPROACH IN MODELING TECHNOLOGY TRANSFER|
|Hennie Husniah, Sebrina Sebrina, A. K. Supriatna||37-59|
|ANTIMAGIC LABELING OF DIGRAPHS|
|MINIMUM COVERING SEIDEL ENERGY OF A GRAPH|
|Rajesh Kanna, Jagadeesh R, Mohammad Reza Farahani||71-82|
|INSTABILITY OF CERTAIN NONLINEAR DIFFERENTIAL EQUATIONS OF FIFTH ORDER|
|Cemil Tunc, Muzaffer Ates||83-91|
Journal of the Indonesian Mathematical Society (JIMS, p-ISSN:2086-8952, e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).
Visitor Number : View My Stats
JIMS by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.